If its to that point best to speak to your psychiatrist as its a potential side effect of Lamictal and they could see what the appropriate follow up is. Also see if it varies during the day (such as when you first take it) or if the headaches remain the same and/or at the same intensity all day and let them know the specifics of that as well.
I have been on Lamictal for 10 years and take 400 mg a day. 200 in am and 200 in pm. I really notice if I don't take it. It has worked great for me. If I am hyper it calms me down. A friend of mine can't take it. So, everyone is different. If you feel worse with it than without it talk with your Doc. There are other mood stabilizers out there that may work better for YOU.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.